Authors: Došen, Kosta 
Title: Functions redefined
Journal: American Mathematical Monthly
Volume: 105
Issue: 7
First page: 631
Last page: 635
Issue Date: 1-Jan-1998
Rank: M22
ISSN: 0002-9890
DOI: 10.2307/2589245
Publisher: Mathematical Association of America

Show full item record

SCOPUSTM   
Citations

1
checked on Jul 14, 2024

Page view(s)

28
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.